Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 3, Pages 497-508
http://dx.doi.org/10.1155/S0161171291000686

Functional differential equations with infinite delay in Banach spaces

1Teaching and Research Section of Mathematics, Kunming Engineering Institute, Kunming, China
2Department of Mathematics, Yunnan Teachers' University, Kunming, China

Received 17 August 1989; Revised 16 August 1990

Copyright © 1991 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jin Liang and Tijun Xiao, “Functional differential equations with infinite delay in Banach spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 14, no. 3, pp. 497-508, 1991. doi:10.1155/S0161171291000686